# SDR UIEA2018061201140

- Difficulty date: June 12, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 81,555 hours, 11,459 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG APU FAULT DURING NR 2 ENGINE START. RESET FAULT STARTED APU NO FAULTS AT THIS TIME IAW AMM 49-00-00.
